# SDR DXTA2023092696160

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N816QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000051
- Aircraft time: 2,660 hours, 1,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Block
- Part number: 74113264
- Part serial: NSN
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR UNABLE TO OPEN FROM OUTSIDE. HANDLE IS STUCK IN OPEN POSITION AND JAMMED. WAS ABLE TO OPEN MAIN ENTRY CABIN DOOR. APPLIED POWER AND CYCLED DOOR, NOTICED DOOR SITS APPROX. 1/ 4 TO 112 INCH FROM THE AIRFRAME WHEN DOOR IS TRYING TO BE CLOSED. INSPECTED DOOR BAYONNETS, NO DISC. FOUND . INSPECTED DOOR SEAL AND STEP/HINGE AREA FOR DISC. NONE FOUND. IF YOU PULL THE DOOR IN TOWARD THE CLOSED  POSITION YOU CAN EASILY GET THE DOOR TO MOLD LINE WITH THE ACFT. FUSELAGE. NOTICED AFT UPPER RUB BLOCK THAT HAS TL1E TARGET SWITCH EMBEDDED INSIDE WAS SHOWING QUITE A LOT OF FRICTION AND WEAR. REMOVED THE RUB BLOCK SHIMS AND RE-INSTALLED RUB BLOCK AND DOOR OPERATIONAL CHECK IS GOOD. TECH DATA SHOWS THE RUB BLOCK IS SUPPOSE TO BE SHIMMED TO MAINTAIN A 0.035 GAP. WORN DOOR BLOCK WILL REQUIRE REPLACING AND NEW SHORTER BOOR BLOCK SCREWS WILL NEED TO BE INSTALLED. TECHS RIG CHECKING THE REST OF THE DOOR TO ENSURE NO OTHER DISCREPANCIES EXIST. ALL WORK PERFORMED PER AMM 52-10-00. MCC HAS ORDERED NEW RUB BLOCK AND HARDWARE, TECHS WAITING PARTS STATUS. RIG CHECKS COMPLIED WITH ON CABIN DOOR HINGE, CABIN DOOR HINGE GAPS, CABIN DOOR LATCH STRIKER, CABIN DOOR STOPS, CABIN DOOR OPERATIONAL CHECKS. ALL RIG CHECKS PERFORMED WERE FOUND TO BE GOOD. ALL WORK PERFORMED PER AMM 52-10-00. PER REQUESTED TECHS TO PERFORM MAIN CABIN DOOR HEALTH CHECK /DATA COLLECTION CHECKLIST PER AMM 52-10-43, COMPLIED WITH CHECKLIST AND SENT TO MCC AND TEAM 700 FOR EVAL. SENT RUB BLOCK PIES.  RECEIVED NEW RUB BLOCK AND HARDWARE FOR MAIN CABIN DOOR AFT RUB BLOCK. REMOVED TWO SHIMS FROM THE EXISTING FOUR TO OBTAIN A CLEARANCE OF .032 AND REPLACED UPPER AFT MAIN CABIN DOOR RUB BLOCK AND HARDWARE PER AMM 52-10-00, OPERATIONAL CHECK GOOD PER AMM 52-10-00.
